X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (77) 77
humans (73) 73
mathematics, applied (73) 73
female (65) 65
index medicus (62) 62
male (62) 62
middle aged (55) 55
respiratory system (51) 51
analysis (40) 40
diffusive logistic equation (40) 40
aged (39) 39
free boundary (38) 38
pulmonary diffusing capacity (36) 36
diffusive logistic equations (34) 34
adult (29) 29
diffusive logistic model (24) 24
respiratory function tests (24) 24
carbon monoxide (22) 22
critical care medicine (22) 22
dynamics (22) 22
risk factors (22) 22
diffusing-capacity (21) 21
indefinite weights (21) 21
spreading speed (21) 21
disrupted environments (20) 20
mathematical models (20) 20
models (20) 20
mortality (19) 19
retrospective studies (19) 19
spirometry (19) 19
diffusion (18) 18
free boundaries (18) 18
cross-sectional studies (17) 17
emphysema (17) 17
equation (17) 17
research (17) 17
spreading (17) 17
spreading-vanishing dichotomy (17) 17
exercise (16) 16
forced expiratory volume (16) 16
lung - physiopathology (16) 16
predictive value of tests (16) 16
disease (15) 15
stability (15) 15
cardiac & cardiovascular systems (14) 14
diagnosis (14) 14
existence (14) 14
logistic models (14) 14
population-models (14) 14
systems (14) 14
bifurcation (13) 13
copd (13) 13
evolution (13) 13
model (13) 13
positive solutions (13) 13
prognosis (13) 13
pulmonary disease, chronic obstructive - physiopathology (13) 13
surgery (13) 13
vital capacity (13) 13
abridged index medicus (12) 12
environment (12) 12
invasion (12) 12
pulmonary diffusing capacity - physiology (12) 12
risk (12) 12
spreading and vanishing (12) 12
traveling-waves (12) 12
usage (12) 12
advection (11) 11
eigenvalues (11) 11
equations (11) 11
health aspects (11) 11
hypertension (11) 11
logistic model (11) 11
mathematical & computational biology (11) 11
mathematical analysis (11) 11
models, biological (11) 11
physiology (11) 11
population dynamics (11) 11
population-dynamics (11) 11
prospective studies (11) 11
smoking (11) 11
studies (11) 11
35r35 (10) 10
adolescent (10) 10
applications of mathematics (10) 10
biology (10) 10
boundary conditions (10) 10
carbon monoxide - metabolism (10) 10
competition (10) 10
environmental sciences (10) 10
growth (10) 10
lung diseases (10) 10
lung diseases, obstructive (10) 10
lung-function (10) 10
obstructive pulmonary-disease (10) 10
propagation (10) 10
pulmonary hypertension (10) 10
respiratory tract diseases (10) 10
spreading–vanishing dichotomy (10) 10
standardization (10) 10
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 1990 - 1991
The estimate (2.3) in Theorem 2.1 (Wang, 2015 [1]) contains a mistake. In this corrigendum, we point out the correct version of this estimate. 
Diffusive logistic equation | Spreading–vanishing | Free boundary | Sign-changing coefficient | Sharp criteria | Differential equations
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2015, Volume 258, Issue 4, pp. 1252 - 1266
This short paper concerns a diffusive logistic equation with a free boundary and sign-changing coefficient, which is formulated to study the spread of an... 
Diffusive logistic equation | Spreading–vanishing | Free boundary | Sign-changing coefficient | Sharp criteria | Spreading-vanishing | MATHEMATICS | MODEL
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2016, Volume 270, Issue 2, pp. 483 - 508
This paper concerns a diffusive logistic equation with a free boundary and sign-changing intrinsic growth rate in heterogeneous time-periodic environment, in... 
Diffusive logistic equation | Periodic environment | Spreading and vanishing | Free boundary problem | MATHEMATICS | MODEL | SPREADING SPEED
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2011, Volume 250, Issue 12, pp. 4336 - 4366
We study the diffusive logistic equation with a free boundary in higher space dimensions and heterogeneous environment. Such a model may be used to describe... 
Diffusive logistic equation | Free boundary | Spreading–vanishing dichotomy | Invasive population | Spreading speed | Spreading-vanishing dichotomy | MATHEMATICS | WAVES | TRAVELING FRONTS | SPEEDS | EQUATIONS
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2010, Volume 42, Issue 1, pp. 377 - 405
In this paper we investigate a diffusive logistic model with a free boundary in one space dimension. We aim to use the dynamics of such a problem to describe... 
Diffusive logistic equation | Free boundary | Invasive population | Spreading-vanishing dichotomy | MATHEMATICS, APPLIED | diffusive logistic equation | R-N | WAVES | free boundary | TRAVELING FRONTS | SPEEDS | invasive population | spreading-vanishing dichotomy | PROPAGATION | Studies | Behavior | Linear equations | Nonnative species
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 11/2013, Volume 265, Issue 9, pp. 2089 - 2142
We study the diffusive logistic equation with a free boundary in time-periodic environment. Such a model may be used to describe the spreading of a new or... 
Diffusive logistic equation | Free boundary | Spreading–vanishing dichotomy | Periodic environment | Spreading speed | Spreading-vanishing dichotomy | SPEEDS | EQUATIONS | TRAVELING-WAVES | MATHEMATICS | R-N | MEDIA | SPREAD | PROPAGATION
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 12/2018, Volume 30, Issue 4, pp. 1389 - 1426
We investigate the influence of a shifting environment on the spreading of an invasive species through a model given by the diffusive logistic equation with a... 
Diffusive logistic equation | 35K20 | Free boundary | 35J60 | Mathematics | Invasive population | Ordinary Differential Equations | 92B05 | Spreading | Shifting environment | 35R35 | Applications of Mathematics | Partial Differential Equations | NONLINEAR STEFAN-PROBLEMS | MATHEMATICS, APPLIED | SPEED | SPACE | MATHEMATICS | PROFILE | HABITAT | CONVERGENCE | POPULATION-DYNAMICS | KOLMOGOROV | Animal behavior | Analysis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2014, Volume 256, Issue 6, pp. 1927 - 1954
In this paper, we study the population dynamics of an invasive species in heterogeneous environment which is modeled by a diffusive logistic equation with free... 
Heterogeneous environments | Spreading–vanishing | Free boundary | Invasive population | Diffusive logistic model | Spreading-vanishing | SPACE | MATHEMATICS | DISPERSAL RATES | EVOLUTION | BIOLOGY | EQUATIONS | SELECTION | Spreading vanishing
Journal Article
INDIANA UNIVERSITY MATHEMATICS JOURNAL, ISSN 0022-2518, 2014, Volume 63, Issue 5, pp. 1397 - 1418
We consider a diffusive p-logistic equation in the whole of R-N with absorption and an indefinite weight. Using variational and truncation techniques, we prove... 
SYSTEM | MATHEMATICS | PERIODIC-SOLUTIONS | positive solution | nonlinear regularity | indefinite weight | Diffusive p-logistic equation | POPULATION EQUATION | bifurcation theorem | Hardy's inequality
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2014, Volume 414, Issue 2, pp. 561 - 573
The structure of positive steady state solutions of a diffusive logistic population model with constant yield harvesting and negative density dependent... 
Diffusive logistic equation | Nonlinear boundary conditions | Positive solutions | Sub-super solutions | Negative density dependent emigration | EXISTENCE | POPULATION | MATHEMATICS, APPLIED | LINEAR ELLIPTIC-EQUATIONS | DEER CAPREOLUS-CAPREOLUS | NATAL DISPERSAL | MATHEMATICS | DOMAINS | Emigration and immigration | Analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2011, Volume 375, Issue 1, pp. 365 - 370
We analyze the solutions of a population model with diffusion and logistic growth. In particular, we focus our study on a population living in a patch,... 
Diffusive logistic equation | Sub-super solutions | Non-linear boundary conditions | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | LINEAR ELLIPTIC-EQUATIONS
Journal Article
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 1990 - 1991
The estimate (2.3) in Theorem 2.1 (Wang, 2015 [1]) contains a mistake. In this corrigendum, we point out the correct version of this estimate. (C) 2015... 
Diffusive logistic equation | MATHEMATICS | Free boundary | Sign-changing coefficient | Sharp criteria | Spreading-vanishing
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2017, Volume 263, Issue 5, pp. 2736 - 2779
This paper is concerned with a diffusive logistic model with advection and a free boundary in a spatially heterogeneous and time periodic environment. Such a... 
Diffusive logistic equation | Free boundary | Advection | Spreading-vanishing dichotomy | Spreading speed | Heterogeneous time-periodic environment | DISPERSAL | MATHEMATICS | R-N | EVOLUTION | MEDIA | PRINCIPAL EIGENVALUE | BLOW-UP SOLUTIONS | EQUATION
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 05/2013, Volume 33, Issue 5, pp. 2007 - 2031
This paper concerns a diffusive logistic equation with a free boundary and seasonal succession, which is formulated to investigate the spreading of a new or... 
Diffusive logistic equation | Vanishing | Free boundary | Seasonal succession | Spreading | MATHEMATICS | INTERSPECIFIC COMPETITION | MATHEMATICS, APPLIED | free boundary | SPEEDS | spreading | seasonal succession | vanishing | TRAVELING-WAVES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2002, Volume 354, Issue 9, pp. 3601 - 3619
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 02/2020, Volume 134, pp. 1 - 35
In this article, we consider a species whose population density solves the steady diffusive logistic equation in a heterogeneous environment modeled with the... 
Diffusive logistic equation | Rearrangement inequalities | Symmetrization | Optimality conditions | Optimal control | Shape optimization | Analysis of PDEs | Mathematics | Optimization and Control
Journal Article
by Shi, QY and Shi, JP and Song, YL
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, ISSN 1531-3492, 02/2019, Volume 24, Issue 2, pp. 467 - 486
In this paper, we study the Hopf bifurcation and spatiotemporal pattern formation of a delayed diffusive logistic model under Neumann boundary condition with... 
reaction-diffusion equation | DISPERSAL | diffusive logistic model | MATHEMATICS, APPLIED | SINGLE | STABILITY | Spatial heterogeneity | DYNAMICS | time delay | Hopf bifurcation | POPULATION-MODEL | EQUATION
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2017, Volume 156, pp. 1 - 16
We study existence and multiplicity of positive solutions of a heterogeneous diffusive logistic equation with predation and harvesting terms,... 
Diffusive logistic equation | Mountain pass theorem | Strong growth rate | MATHEMATICS | MATHEMATICS, APPLIED | PREY | BIFURCATION | Predation (Biology) | Population biology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.